MAUDE Adverse Event Report: APOLLO ENDOSURGERY OVERSTITCH 2-0 POLYPROPYLENE SUTURE; ENDOSCOPIC TISSUE APPROXIMATION DEVICE

APOLLO ENDOSURGERY OVERSTITCH 2-0 POLYPROPYLENE SUTURE; ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Model Number PLY-G02-020-APL
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: device code a0401 is being used to capture the reportable event of suture break.
 
Event or Problem Description
It was reported to boston scientific corporation that an overstitch 2-0 polypropylene suture was used during a pancreatic fistula closure procedure on (b)(6) 2026.During the procedure, the suture broke after it was connected to the device.The procedure was completed with a new suture.There was no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: device code a0401 is being used to capture the reportable event of suture break.Device evaluation: block h11: the overstitch suture was not returned for evaluation, and no media was available for analysis.The reported event of suture break could not be confirmed.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Based on all gathered information, the probable cause selected is cause not established, because there is not enough evidence to determine whether the suture break was due to the physician's technique during the procedure or was related to a device malfunction.Without proper evaluation of the device, it remains unknown the most probable causes that contributed to the event.Also, the evidence from the product record review did not identify a potential product quality issue or new patient harm.
 
Event or Problem Description

Brand Name
OVERSTITCH 2-0 POLYPROPYLENE SUTURE
Common Device Name
ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Manufacturer (Section D)
APOLLO ENDOSURGERY
1120 s. capital of texas hwy
bldg 1 suite 300
austin TX 78746
Manufacturer (Section G)
ASSUT EUROPE SPA
via giuseppe gregoraci 12
rome, rm 00137
IT   00137
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24579005
Report Number3005099803-2026-00919
Device Sequence Number13069544
Product Code OCW
UDI-Device Identifier10811955020732
UDI-Public(01)10811955020732(11)240923(17)290925(10)24SE09494
Combination Product (Y/N)N
Initial Reporter CountryCS
PMA/510(K) Number
K191439
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPLY-G02-020-APL
Device Catalogue NumberPLY-G02-020-APL
Device Lot Number24SE09494
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Supplement Date Received by Manufacturer03/23/2026
Initial Report FDA Received Date03/12/2026
Supplement Report FDA Received Date04/16/2026
Date Device Manufactured09/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown